# SDR AALA201905149005

- Difficulty date: May 13, 2019
- Submitted: May 15, 2019
- Operation: Air carrier
- Aircraft: N833AW
- Make and model: Airbus A319-132
- Aircraft serial: 1844
- Aircraft time: 53,711 hours, 23,915 cycles
- System (JASC): 2210 · Autopilot System
- Part: Fcu
- Part number: C12850AC02
- Part serial: C12850003272
- Condition: Faulty
- Location: Zone 100
- Part time: 49,228 hours, 25,266 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS ON CLIMB OUT, NUMEROUS REPETITIVE MOMENTARY AUTOTHRUST INTERUPTIONS, ECAM AUTO FLT A/THR OFF, FMA A/THR EXTINGUISHED, THRUST LOCK AMBER IND. FLICKERING AND CEASED AFTER 3 MINUTES. MAINTENANCE REPLACED THE FLIGHT CONTROL UNIT IAW AMM 22-81-12. OPS CHECK NORMAL.
